# SDR AALA202511262185

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 28,134 hours, 11,977 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR STUCK CLOSED EVEN WITH THE LOCK IN THE UNLATCHED POSITION. REMOVED AND REPLACED LAVATOR-D DOOR WALL HINGE AND RESECURED HARDWARE. PER CMM 25-40-64.
